Near-Optimality of Subcodes of Hamming Codes on the Two-State Markovian Additive Channel

Mitsuru HAMADA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E84-A   No.10   pp.2383-2388
Publication Date: 2001/10/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
error-correcting codes,  channels,  Markov chain,  decoding error probability,  near-optimal codes,  

Full Text: PDF>>
Buy this Article

Near-optimality of subcodes of the cyclic Hamming codes is demonstrated on the binary additive channel whose noise process is the two-state homogeneous Markov chain, which is a model of bursty communication channels.